# SDR JGVR20181210001

- Difficulty date: December 10, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5773
- Aircraft time: 9,277 hours, 7,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER-WING PANELS 510DB AND 610DB HAVE SMALL AREAS OF CORROSION. FOUND DURING COMPLIANCE OF TASK A570000. REPLACED CORRODED FUEL ACCESS PANELS 510DB AND 610DB WITH NEW FUEL ACCESS PANELS PN:9912514-22 AND 9912514-21.
